MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Vivity Extended Vision Hydrophobic IOL w/AutonoME Delivery System; Extended depth of focus intraocular lens

Alcon Laboratories Ireland Ltd. Clareon Vivity Extended Vision Hydrophobic IOL w/AutonoME Delivery System; Extended depth of focus intraocular lens
Model Number CNAET0
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that, during intraocular lens implantation surgery, the trailing haptic was stuck posteriorly under the iol.This occurred after the lens was injected into the eye.The same lens was used, as the surgeon managed to pry the haptic away.The patient was not harmed.The procedure was completed on the same day.Additional information has been requested but is not available at the time of this report.

Brand Name
Clareon Vivity Extended Vision Hydrophobic IOL w/AutonoME Delivery System
Common Device Name
Extended depth of focus intraocular lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50754908
Report Number9612169-2026-02058
Device Sequence Number15870008
Product Code POE
UDI-Device Identifier00380652406321
UDI-Public(01)00380652406321(17)280729(11)240731(10)25898298
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNAET0
Device Lot Number25898298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured07/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown